MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY,FOLEY CATH,SIL-ELAST,NO BG,16FR10ML

Medline Industries, LP MEDLINE; TRAY,FOLEY CATH,SIL-ELAST,NO BG,16FR10ML
Catalog Number DYND10150H
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon on catheter is deflating on monday.It is possible that the previous catheter also fell out after 5 weeks.
 
Additional Manufacturer Narrative
The case manager reported that the balloon on catheter was deflating, and it was possible that the previous catheter also fell out after 5 weeks.Medline quality did not receive a sample nor photographs of the reported product, and a post-market retrospective review of the past 6 months preceding the reported issue revealed 0 additional complaints of catheters deflating with respect to this product.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.Based on the findings of the quality investigation, no change has been made to the regulatory reportability decision for the complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY,FOLEY CATH,SIL-ELAST,NO BG,16FR10ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50774335
Report Number1417592-2026-40692
Device Sequence Number13396374
Product Code OHR
UDI-Device Identifier10080196028498
UDI-Public10080196028498
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND10150H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown